# SDR AALA20020909

- Difficulty date: June 20, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N1460A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11480
- Engine: Rroyce TAYMK65015
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, A

## Discrepancy

MEM - FLT 2069 - EN ROUTE CVG-DFW, CREW NOTED 500 POUND FUEL IMBALANCE DURING CLIMB-OUT.  ALSO NOTED DIFFERENCE IN FUEL FLOW IN LEFT ENGINE.  IN-FLIGHT FUEL CHECKLIST COMPLETED.  SHUT DOWN LEFT ENGINE, AND TOOK EMERGENCY DIVERSION TO MEM.  LANDED MEM WITH FUEL ODOR IN COCKPIT.  ACCOMPLISHED EMERGENCY EVACUATION USING SLIDES.  REPAIRED FUEL INTAKE COOLING LINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
